# SDR YENA2023122001601

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 61,533 hours, 22,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1401, JFK-FLL. 'IN BOUND INFLIGHT CREW REPORTED DIRTY SOCKS ODOR; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A . ISOLATED FAULT TO TYPE 10 (A) 1C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE ..'
